RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb., 1935, Volume 42, Number 5, Pages 521–530 (Mi msb7932)  

This article is cited in 2 scientific papers (total in 2 papers)

On Weyl's sums

I. Vinogradow

V. Stekloff-Institute of Mathematics of the Academy of Sciences of the U.S.S.R., Moscow

Full text: PDF file (1067 kB)

Bibliographic databases:
Received: 19.09.1935
Language:

Citation: I. Vinogradow, “On Weyl's sums”, Mat. Sb., 42:5 (1935), 521–530

Citation in format AMSBIB
\Bibitem{Vin35}
\by I.~Vinogradow
\paper On Weyl's sums
\jour Mat. Sb.
\yr 1935
\vol 42
\issue 5
\pages 521--530
\mathnet{http://mi.mathnet.ru/msb7932}
\zmath{https://zbmath.org/?q=an:0013.20003|61.1061.04}


Linking options:
  • http://mi.mathnet.ru/eng/msb7932
  • http://mi.mathnet.ru/eng/msb/v42/i5/p521

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. A. Karatsuba, “The distribution of prime numbers”, Russian Math. Surveys, 45:5 (1990), 99–171  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    2. L. D. Pustyl'nikov, “Distribution of the fractional parts of a polynomial, Weyl sums, and ergodic theory”, Russian Math. Surveys, 48:4 (1993), 143–179  mathnet  crossref  mathscinet  zmath  adsnasa  isi
  • Математическiй сборникъ
    Number of views:
    This page:126
    Full text:72
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019